# SDR UPS97825046

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND INTERCOSTAL TIE CLIP ON FWD SIDE OF FS 1140 FRAME AT LONGERON 33RT CRACKED.  REMOVED CRACKED CLIP, DRILLED NEW CLIP, TREATED, PRIMED AND INSTALLED NEW CLIP IAW DC8 SRM 51-1-8, 53-1-0, 51-1-21.
